# SDR 2006FA0000675

- Difficulty date: July 3, 2006
- Submitted: July 17, 2006
- Operation: General aviation
- Aircraft: N3860H
- Make and model: Mooney M20J
- Aircraft serial: 241044
- Engine: Lyc IO360A3B6
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bushing
- Condition: Spun
- Location: Engine
- Part time: 932 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ANNUAL INSP, AN ALUMINUM BUSHING THAT IS LOCATED IN  ACCESSORY CASE, WHERE MAGNETO DRIVE GEAR IS LOCATED HAD BECOME LOOSE IN CASE AND SPUN.  FOUND THIS PROBLEM, WERE NOT ABLE TO INSTALL MAGNETO  CORRECTLY, WHEN MAGNETO WAS INSTALLED, IMPULSE COUPLING WOULD SOMETIMES NOT ENGAGE.  FOUND AT LAST OVERHAUL, ACCESSORY CASE WAS SENT OUT FOR OVERHAUL TO ECI.  TALKING TO TEAR DOWN PERSONNEL, SAID THAT THIS IS AN APPROVED REPAIR TO INSTALL AN ALUMINUM BUSHING IF IT IS DONE CORRECTLY, THERE SHOULD HAVE BEEN A DRILLED HOLE IN THE BUSHING FOR LUBRICATION, BUT NO HOLE. THUS NOT ALLOWING LUBRICATION TO BUSHING AREA, ALLOWING EXCESSIVE WEAR AND PART FAILURE.  SUGGEST WELDING AREA AND DRILLING  NEW BOSS.  (K)
